# SDR AALA202110291231

- Difficulty date: October 8, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737*
- Aircraft serial: 31151
- Aircraft time: 27,656 hours, 11,405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CABIN FLOOR SUPPORT AT STA 540 AND RBL 1. REPLACED FLOOR SUPPORT WITH NEW IAW AA B737NG SRM 51-40-02 AND 51-40-05 AND AMM 53-21-00.
